# SDR 0200199876

- Difficulty date: January 7, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N785NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48110
- Aircraft time: 53,441 hours, 50,022 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rod
- Condition: Broken
- Location: Lt Slat Actuator
- Component: Slat Actuator
- Component part number: 39200485511
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHEN SLATS WERE EXTENDED, THE AIRCRAFT ROLLED TO THE RIGHT. SLAT DISAGREEMENT LIGHT ILLUMINATED AND BLUE SLAT EXTEND LIGHT DID NOT ILLUMINATE. COMPLIED WITH COM PROCEDURES AND AIRCRAFT LANDED UNEVENTFULLY WITH SLATS RETRACTED AND FLAPS EXTENDED. MAINTENANCE REPLACED THE LEFT LOWER SLAT ACTUATOR ROD WHICH WAS FOUND BROKEN AND LUBED THE LEFT WING SLAT ROLLERS. AIRCRAFT RETURNED TO SERVICE.
